Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling hungrier, letting off gas, thirsty. Can anyone help?

I ve recently been hungry more often than usual, i think.. Unless I ve been like this for ages. Anyways, after I eat, it can be up to an hour - 3 hours later, I m hungry again and not just hungry, but starving. It s not as if I m eating less than usual. I m also letting off a lot of gas. Yesterday I was really thirsty all day, and no matter how much water i drank, it was never enough. Anyways, I know there is a lot there, but just wondering if anyone can help?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Welcome to Healthcare Magic!
Increased thirst and hunger could be due to diabetes.
You should have your blood glucose level checked to rule out diabetes.
Increased gas could be due to infection especially if it is foul smelling. It also depends on the type of food you eat. you should reduce the intake of beans, peas, oats, potatos, dairy products.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor